# SDR IXXA0200016S

- Difficulty date: January 10, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,172 hours, 33,844 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Gouged
- Location: Station 340
- Part time: 83,172 hours, 33,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A GOUGE WAS DETECTED ON THE C-1 DOOR CUTOUT, AFT SECTION BY THE LIGHT SWITCH, STATION 340. BLENDED OUT DAMAGED AREA. FABRICATED AND INSTALLED NEW REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 52-DC8-1836.
